# SDR DL73S060252

- Difficulty date: March 29, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 61,791 hours, 46,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Cracked
- Location: Bs 460-500a S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKS WERE FOUND ALONG THE S14R LAP JOINT AT BS 460, BS 470, BS 480-500, AND BS 500A.  CRACKED SKIN WAS CUT OUT AND A DOUBLER WAS INSTALLED.
